Previous |  Up |  Next

Article

Title: Minimal compatible tolerances on lattices (English)
Author: Chajda, Ivan
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 27
Issue: 3
Year: 1977
Pages: 452-459
Summary lang: Russian
.
Category: math
.
MSC: 06A20
idZBL: Zbl 0379.06002
idMR: MR0457300
.
Date available: 2008-06-09T14:24:36Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101481
.
Reference: [1] G. Grätzer, E. T. Schmidt: Ideals and congruence relations in lattices.Acta Math. Acad. Sci. Hung. 9 (1958), 137-175. MR 0100560, 10.1007/BF02023870
Reference: [2] B. Zelinka: Tolerance graphs.Comment. Math. Univ. Carol. 9 (1968), 121 - 131. Zbl 0155.51206, MR 0232698
Reference: [3] B. Zelinka: Tolerance in algebraic structures.Czech. Math. J. 20 (1970), 179-183. Zbl 0197.01002, MR 0260653
Reference: [4] B. Zelinka: Tolerance in algebraic structures II.Czech. Math. J. 25 (1975), 175 - 178. Zbl 0316.08001, MR 0457323
Reference: [5] I. Chajda, B. Zelinka: Tolerance relations on lattices.Čas. pěstov. mat. 99 (1974), 394-399. MR 0360380
Reference: [6] I. Chajda, B. Zelinka: Lattices of tolerances.Čas. pěst. mat. 102 (1911), 10 - 24. MR 0450152
Reference: [7] M. A. Arbib: Tolerance automata.Kybernetika 3 (1967), 223 - 233. Zbl 0153.01201, MR 0223185
Reference: [8] I. Chajda, B. Zelinka: Weakly associative lattices and tolerance relations.Czech. Math. J. 26 (1976), 259-269. Zbl 0332.06002, MR 0401558
Reference: [9] I. Chajda J. Niederle, B. Zelinka: On existence conditions for compatible tolerances.Czech. Math. J. 26 (1976), 304-311. MR 0401561
Reference: [10] G. Szász: Introduction to lattice theory.Akadémiai Kiadó Budapest 1963. MR 0166118
.

Files

Files Size Format View
CzechMathJ_27-1977-3_12.pdf 1.024Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo